Number Theory

[1] On the distribution of Jacobi sums

Qing Lu University of Chinese Academy of Sciences Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences Zhiyong Zheng Beihang University

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1804.24001

Journal für die Reine und Angewandte Mathematik, 2016
[ Download ] [ 2018-04-03 21:04:06 uploaded by zheng ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sharp upper estimate of geometric genus and coordinate-free characterization of isolated homogeneous hypersurface singularities

Ke-Pao Lin S. RAGHUVANSHI, Stephen S.-T. YAU tsinghua University Huaiqing Zuo tsinghua University

Number Theory mathscidoc:1803.24008

to appearAsian J. Math., 2018
[ Download ] [ 2018-03-07 15:13:19 uploaded by hqzuo ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On a number-theoretic conjecture on positive integral points in a 5-dimensional tetrahedron and a sharp estimate of the Dickman–de Bruijn function

Ke-pao Lin Xue Luo Stephen S.-T. YAU tsinghua University Huaiqing Zuo tsinghua University

Number Theory mathscidoc:1803.24007

J. Eur. Math. Soc., 16, 1937–1966, 2014
[ Download ] [ 2018-03-07 15:08:06 uploaded by hqzuo ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved